# SDR SWAA2023112816268

- Difficulty date: October 30, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN DOUBLER LOCATED BETWEEN BS 727B AND 727C; STR 1 AND STR 2R AT UPPER FUSELAGE 2023-661591<[01] REPLACED FASTENERS EXTERNAL SKIN DOUBLER LOCATED BETWEEN BS 727B AND 727C; STR 1 AND STR 2R AT UPPER FUSELAGE IAW B737-700 SRM 51-40-02 AND DRAWING DG234-7023-20 REV. D. SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED STEP 1 COMPLETED
